Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 181939, 6 pages
http://dx.doi.org/10.1155/2013/181939
Research Article

Numerical Investigation of the Steady State of a Driven Thin Film Equation

Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Private Bag 3, Wits Johannesburg 2050, South Africa

Received 6 November 2012; Accepted 29 December 2012

Academic Editor: Mehmet Pakdemirli

Copyright © 2013 A. J. Hutchinson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Majnu John, and Yihren Wu, “Confidence intervals for finite difference solutions,” Communications in Statistics - Simulation and Computation, pp. 0–0, 2017. View at Publisher · View at Google Scholar